# SDR CALA2016110700861

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 41,521 hours, 14,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF A CHECK JIC 29-2000-1-2109 INTERCOSTAL AT BL ZERO BETWEEN STA 344 AND 360 CRACKED IN 2 SPOTS AT FLOORBOARD FASTENERS.  INSTALLED INTERCOSTAL REF SRM 53-10-51.
